Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes blood in sputum with cough when on Eritel?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 12518 Questions
Please refer my report and i am not diabetic but BP is 112/80 and pulse rate is between 78 to 90 after daily dose of Eritel 20 mg. However, every day in morning some cough has observed depends on seasons. Last two months i have observed that two or three drops of blood were also seen two times. Then i got x ray of chest which is clear as per my Doctor and it is due to some infection in throat but again last night at evening one drop of blood I have seen. Please advice
Posted Tue, 11 Mar 2014 in Lung and Chest disorders
Answered by Dr. T Chandrakant 54 minutes later
Brief Answer: May need to change Eritel 20 to another medicine Detailed Answer: Hi. Namaskar. Good to know you are not diabetic, and the blood pressure is well controlled with Eritel 20. Eritel is known to give respiratory tract infections as a side effect , which might have caused the throat infection. This may be one of the reasons to find blood drops few times in the past. I would advise you to request your Doctor treating Hypertension to change over to another medicine for blood pressure. I would also recommend to see an ENT Specialist who on endoscopy ( almost every ENT in India have) can see the actual reason of the bleeding you had and treat accordingly. Please discuss with Him about your medicines. Seen the attached report also. Looks fine. Hope this information helps you to get cure of your problem.
Above answer was peer-reviewed by
Follow-up: What causes blood in sputum with cough when on Eritel? 16 minutes later
on basis of information what is your diagnose , is there any signal for any serious disease ?. Should I get any test? Is it only ENT problem or any serious disease like TV, pneumonia, cancer? I hope this all only time being, please also note that my weight has been increase from 65 to 70 within six month and HDL is reduced to 27. Even B12 is lower side for which I ve taken injection. you dignose
Answered by Dr. T Chandrakant 18 minutes later
Brief Answer: Most probably throat infection and due to Eritel Detailed Answer: Hi. Your X-ray chest is normal as per your Doctor. So no question about any TB, Pneumonia or cancer in the chest. A few drop of blood in the sputum can be due to local infection as the most probable cause. I do not think any serious problem is there. ENT check will help further ruling out the other causes. As I suggested Change of medicine for BP will give you relief along with treatment of the throat problem by an ENT Surgeon. This is going to be time being only. The serious problem would have reduced the weight. As for the lipid profile your Cardiologist will be in a proper position to guide you. It is good that you have taken injections for low B12.
Above answer was peer-reviewed by
Follow-up: What causes blood in sputum with cough when on Eritel? 21 minutes later
Thanks for all satisfactory replies. I take Eritel 20 mg for few days only and probably I will discontinue. Please advise any safe drug if BP again shut up. At present it was for few days only. Without medicine BP goes to 140 /96 and pulse rate is 100. In short please advice for any safe drug for BP
Answered by Dr. T Chandrakant 3 hours later
Brief Answer: Low salt diet , relaxed lifestyle and exercises Detailed Answer: Hi. Thanks for your appreciation. I am sure that your BP will be controlled even if you reduce drastically on the common salt and do walking or exercises. As a policy of company we can not write the prescription drugs , I am really sorry for this. Your Physician will be in a better position to tell you the better alternative, Atenolol is quite safe and will help controlling both the BP and Pulse rate. Again to emphasize, you can control well with Low salt diet and relaxed life-style as it is not very high. If the need arises even after this lease consult a Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor